Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations
By Cheng He, Zhouping Xin. 2005
226 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/329f4cbc97263265064ad40f8d6ed695f08a75a7
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
Citations in the corpus
- Singularity formation for the incompressible Hall-MHD equations without resistivity (2013, background): “There are many mathematical results on MHD system, for the existence of global weak solutions [9, 18], regularity criterion [11, 12] and global smooth small solutions [17, 21].”
- On axially symmetric incompressible magnetohydrodynamics in three dimensions (2012, background): “We also emphasis the partial regularity theory and Serrin type criterions in [6, 7], and various blowup criterions in [1, 4] (see also the reference therein).”
- On the regularity criteria for weak solutions to the magnetohydrodynamic equations (2007, background): “[6] for the definition) provided some scaled quality is small with respect to velocity, and some scaled quality is uniformly bounded with respect to magnetic field.”
- Global Regularity for a Class of Generalized Magnetohydrodynamic Equations (2011, unknown): “, [3,4,8–11,13–15,17,20–23,25]).”